# SDR IPXA2021011964633

- Difficulty date: December 17, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB11646
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 RT WING FIXED LEADING EDGE STIFFENER SUPPORT CRACK AT XOS STA 1005.  REMOVED AND REPLACED CRACKED STIFFENER SUPPORT AT RT WING LEADING EDGE, IAW SRM 51-31-01 AND 51-33-01.  (MINOR)
